# SDR USAA2013062700011

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 60,343 hours, 39,428 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645171SP
- Part serial: MA13605
- Condition: Debonded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CHANGE VISIT -NR 1 SPOILER BOARD DISBONDED IN 1 AREA ON TOP SIDE AT INBD AFT CORNER.  REPLACED NR 1 SPOILER PANEL IAW AMM 27-62-91.
